Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 155, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 30, 2007, 9:17 AM CDT for Grayson County, Texas. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2007, 9:17 AM CDT (14:17 UTC)
- Expired
- May 30, 2007, 11:15 AM CDT
- In force
- 118 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 301418 FFWFWD TXC181-301615- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 917 AM CDT WED MAY 30 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1115 AM CDT * AT 914 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM A THUNDERSTORM FROM TIOGA...TO GUNTER...TO TOM BEAN. MOVEMENT WAS SOUTH AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITEWRIGHT...TOM BEAN...HOWE...GUNTER AND DORCHESTER KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3341 9681 3341 9638 3358 9639 3357 9689 $$
2 follow-up statements
000 WGUS74 KFWD 301531 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1029 AM CDT WED MAY 30 2007 TXC181-301615- GRAYSON TX- 1029 AM CDT WED MAY 30 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR SOUTHERN GRAYSON COUNTY... AT 1027 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED LIGHT TO MODERATE RAIN OVER SOUTHERN GRAYSON COUNTY. ALTHOUGH THE HEAVIEST RAIN HAD MOVED SOUTH...CONTINUED RUNOFF WILL RESULT IN LINGERING FLOODING THROUGH LATE MORNING. EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3341 9681 3341 9638 3358 9639 3357 9689 $$
000 WGUS74 KFWD 301623 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1118 AM CDT WED MAY 30 2007 TXC181-301628- GRAYSON TX- 1118 AM CDT WED MAY 30 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN GRAYSON COUNTY... AT 1118 AM CDT...ONLY LIGHT RAIN REMAINED OVER EASTERN GRAYSON COUNTY. ALTHOUGH THE RAIN HAS NEARLY ENDED. RUNOFF FROM THE EARLIER STORMS MAY RESULT IN SOME LINGERING FLOODING OF LOW LYING AND POOR DRAINAGE AREAS THROUGH NOON. USE CAUTION WHEN DRIVING AND STAY AWAY FROM FLOODED AREAS. LAT...LON 3341 9681 3341 9638 3358 9639 3357 9689 $$ 58
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 9:17 AM CDT, 0 minutes earlier.
Area forecast discussion, May 30, 9:17 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 917 AM CDT WED MAY 30 2007 .UPDATE... 917 AM ALSO EXTENDING FLASH FLOOD WATCH THROUGH 4 PM ALG AND EAST OF LINE FROM JACKSBORO-STEPHENVILLE-KILLEEN TO CATCH SOUTH AND EAST ZONES AS SQUALL LINE MOVES THROUGH. NEW SVR WX WATCH 310 ISSUED ALG AND EAST OF LINE PALO PINTO TO KILLEEN. WILL INCREASE POPS IN SOUTH AND EAST FOR THIS AFTN AS SQUALL LINE SHOULD BE LINGERING IN SOUTHEAST COUNTIES AFTER 18Z. 84 && .UPDATE... 711 AM ADDING A FLASH FLOOD WATCH TO THE FORECAST NORTHEAST OF A LINE FROM MONTAGUE...TO JOHNSON... NAVARRO...HENDERSON COUNTIES THROUGH 400 PM. 75 && .AVIATION... 615 AM. A VERY COMPLEX AVIATION WEATHER SITUATION IS EXPECTED TODAY. THE MAIN CHALLENGES THIS MORNING WILL BE IFR CEILINGS AND MVFR VISIBILITIES AT ALL TAF SITES. TO COMPLICATE MATTERS...A COMPLEX OF THUNDERSTORMS WILL CROSS THE RED RIVER AT 12Z AND APPROACH THE METROPLEX TAF SITES BETWEEN 13 AND 14Z. THE LINE OF STORMS SHOULD MOVE SOUTH ACROSS THE METROPLEX TAF SITES AND WEAKEN BY LATE MORNING. THE PASSAGE OF THE THUNDERSTORM COMPLEX SHOULD TEMPORARILY STABILIZE THE ATMOSPHERE. EXPECT ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON DUE TO NUMEROUS LINGERING OUTFLOW BOUNDARIES AND STRONG INSTABILITY. STORMS THIS AFTERNOON SHOULD NOT HAVE AS GREAT OF COVERAGE SO WILL NOT INCLUDE IN THE TAFS BEYOND 17Z. VFR CEILINGS SHOULD RETURN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. && .UPDATE... 615 AM... QUICK UPDATE TO INCREASE FIRST PERIOD POPS AND REMOVE THE FOG WORDING. && .UPDATED... 435 AM WESTERN OKLAHOMA MCS IS HOLDING TOGETHER LONGER THAN PREVIOUSLY EXPECTED AND IS NOW EXPECTED TO MOVE INTO AND THROUGH OUR NORTHWESTERN AND NORTH-CENTRAL CWA THIS MORNING...THEN THROUGH THE EASTERN CWA THIS AFTERNOON. HAVE INCREASED POPS TO LIKELY FOR THE NORTHWEST AND NORTH-CENTRAL...INCLUDING THE METROPLEX. NEW ZONES COMING OUT. 75 .DISCUSSION... 341 AM. WEAK MID/UPPER LEVEL TROUGH RESPONSIBLE FOR OUR WEATHER SINCE LATE LAST WEEK IS SHIFTING EASTWARD AS DEEPENING TROUGH OVER THE NORTHERN ROCKIES SLIDES INTO THE NORTHERN PLAINS AND LINGERS SEVERAL DAYS BEFORE EJECTING OUT THROUGH THE GREAT LAKES. PRESENTLY...OUR ATMOSPHERE REMAINS UNSTABLE AND IS PRIMED FOR ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SPC IS INDICATING A POTENTIAL FOR SEVERE STORMS (HAIL AND WIND) OVER OUR NORTHWEST COUNTIES WERE 0-6KM SHEAR IS 25-30 KNOTS AND MID LEVEL LAPSE RATES ARE 7-8 DEGREES. AREA PW/S ARE RUNNING ABOVE ONE INCH AND STEERING WINDS WILL BE WEAKENING...THUS VERY HEAVY RAINFALL/FLASH FLOODING REMAINS A CONCERN THROUGHOUT NORTH TEXAS THE NEXT FEW DAYS. A FRONT WILL MOVE INTO OUR NORTHWEST BY TONIGHT AND STALL OUT...THEN MOVE BACK NORTH THURSDAY AS A CENTRAL PLAINS MCS GEARS UP. A SECOND FRONT WILL MOVE INTO NORTH TEXAS SATURDAY NIGHT WITH AN ACTIVE PERIOD OF CONVECTION...SOME STRONG...SUNDAY AND MONDAY. WITH THE MAIN LONG WAVE TROUGH LOCATED OVER THE MIDWEST THIS WEEK...AN UPPER LEVEL RIDGE TO OUR WEST WILL AMPLIFY WITH RESULTANT NORTHWEST FLOW ALOFT. MODELS HAVE BEEN HINTING AT A NORTHWEST FLOW EVENT FOR SEVERAL DAYS...AND WE HAVE INCREASED POPS FOR DIURNAL EVENTS SUNDAY AND MONDAY MORNINGS. THERE COULD BE A THIRD EVENT TUESDAY MORNING...BUT WE WILL NOT COMMIT TO IT NOW. TEMPERATURES WILL AVERAGE NEAR NORMAL THE NEXT SEVERAL DAYS WITH MUCH OF NORTH TEXAS IN THE MID TO UPPER 80S. SOME LOWER 90S WILL CREEP BACK INTO THE CWA THIS WEEKEND AND NEXT WEEK. ALSO...HEAT INDICES WILL ALSO COME INTO PLAY THIS WEEKEND AND NEXT WEEK SINCE DEWPOINTS WILL REMAIN ELEVATED. SOME SOUTHERN COUNTIES WILL SEE HEAT INDICES OF 95+ DEGREES THE FIRST OF NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 68 87 72 88 / 30 20 20 10 10 WACO, TX 87 69 89 70 87 / 30 10 20 10 10 PARIS, TX 83 67 83 68 84 / 30 30 30 10 20 DENTON, TX 84 67 84 69 88 / 30 30 30 10 20 MCKINNEY, TX 84 67 85 69 86 / 30 30 30 10 20 DALLAS, TX 85 69 87 72 89 / 30 20 20 10 10 TERRELL, TX 84 69 87 69 86 / 30 20 20 10 10 CORSICANA, TX 85 69 87 70 87 / 30 10 20 10 10 TEMPLE, TX 89 68 87 69 88 / 20 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/75
Hazardous weather outlook, May 30, 4:50 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 450 AM CDT WED MAY 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 450 AM CDT WED MAY 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A COMPLEX OF STORMS WILL CROSS THE RED RIVER THIS MORNING AND BRING A SLIGHT RISK OF SEVERE THUNDERSTORMS TO LOCATIONS ALONG AND NORTH OF INTERSTATE 20. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON . FORECASTED INSTABILITIES AND LOW LEVEL CONVERGENCE ALONG NUMEROUS LEFT OVER OUTFLOW BOUNDARIES WILL BE SUFFICIENT TO PRODUCE SOME SEVERE THUNDERSTORMS...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL CONTINUE TONIGHT WHEN A COLD FRONT MOVES INTO THE REGION. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL REMAIN...ESPECIALLY NORTH OF INTERSTATE 20. AGAIN...LARGE HAIL...DOWNBURST WINDS AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH MONDAY AS ENERGY FROM A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN WEST TO NORTHWEST FLOW ALOFT INTERACTS WITH SUFFICIENT MOISTURE. A FEW STORMS COULD BECOME SEVERE WITH ANY OF THESE EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE NORTH OF INTERSTATE 20 BEFORE NOON. LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 30, 7:41 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 741 AM CDT WED MAY 30 2007 TXZ093>095-106-301315- GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX- 741 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... FANNIN COUNTY GRAYSON COUNTY NORTHERN DELTA COUNTY LAMAR COUNTY AT 741 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS JUST NORTH OF THE RED RIVER MOVING SOUTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BELLS...BLOSSOM... BONHAM...COLLINSVILLE...DENISON...DODD CITY...DORCHESTER...ECTOR... GUNTER...HONEY GROVE...HOWE...KNOLLWOOD...PARIS...POTTSBORO... SAVOY...SHERMAN...TOM BEAN...WHITESBORO...WHITEWRIGHT...HENDRIX... EISENHOWER STATE PARK AND BONHAM STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3394 9692 3343 9693 3340 9535 3389 9538
Special weather statement, May 30, 7:43 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 743 AM CDT WED MAY 30 2007 TXZ101>104-301315- JACK TX-WISE TX-DENTON TX-COLLIN TX- 743 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... COLLIN COUNTY DENTON COUNTY JACK COUNTY WISE COUNTY AT 743 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE RED RIVER. THE STORMS WERE MOVING SOUTHEAST AT 40 MPH AND SHOULD ARRIVE IN YOUR AREA BETWEEN 830 AND 900 AM. CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...ALVORD...ANNA... ARGYLE...AUBREY...AURORA...BARTONVILLE...BOYD...BRIDGEPORT... CELINA...CHICO...COPPER CANYON...CORINTH...CORRAL CITY...CROSS ROADS...DECATUR...DENTON...DOUBLE OAK...FAIRVIEW...FARMERSVILLE... FLOWER MOUND...FRISCO...HACKBERRY...HEBRON...HICKORY CREEK...HIGHLAND VILLAGE...JACKSBORO...JUSTIN...KRUGERVILLE...KRUM...LAKE DALLAS... LEWISVILLE...LITTLE ELM...LOWRY CROSSING...LUCAS...MCKINNEY... NORTHLAKE...PARKER...PILOT POINT...PLANO...PRINCETON...PROSPER... SANGER...SHADY SHORES...THE COLONY...WYLIE...RAY ROBERTS PARK ISLE DU BOIS...RAY ROBERTS PARK JOHNSON BRANCH AND LAKE LEWISVILLE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3345 9835 3303 9840 3301 9630 3339 9640
Special weather statement, May 30, 8:32 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 832 AM CDT WED MAY 30 2007 TXZ117>119-301400- PARKER TX-TARRANT TX-DALLAS TX- 832 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY PARKER COUNTY TARRANT COUNTY AT 832 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF SANGER TO 10 MILES NORTH OF BRIDGEPORT...MOVING SOUTHEAST AT 30 MPH. IF THESE STORMS CONTINUE ON...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PORTIONS OF PARKER...TARRANT...AND DALLAS COUNTIES BY 9 AM. DAMAGING WINDS...LARGE HAIL...TORRENTIAL RAINFALL...AND VERY FREQUENT CLOUD-TO-GROUND LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. LAT...LON 3297 9654 3298 9802 3259 9802 3257 9653
Special weather statement, May 30, 8:36 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 836 AM CDT WED MAY 30 2007 TXZ104-301400- COLLIN TX- 836 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... COLLIN COUNTY AT 836 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF BONHAM TO 11 MILES NORTHWEST OF MCKINNEY...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ALLEN...ANNA...CELINA... FAIRVIEW...FARMERSVILLE...FRISCO...LOWRY CROSSING...LUCAS... MCKINNEY...MURPHY...PARKER...PLANO...PRINCETON...PROSPER AND WYLIE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3339 9682 3300 9683 3301 9630 3340 9638
Local storm report, May 30, 8:45 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM FLASH FLOOD BONHAM 33.59N 96.18W
05/30/2007 FANNIN TX AMATEUR RADIO
SEVERAL STREETS FLOODED IN BONHAMLocal storm report, May 30, 9:17 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HAIL 3 E FORESTBURG 33.53N 97.50W
05/30/2007 E1.50 INCH MONTAGUE TX TRAINED SPOTTER
PING PONG BALL HAIL ON THE COOKE/MONTAGUE COUNTY LINE 3
MILES EAST OF FORESTBURGThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 5:23 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 5:47 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 6:07 AM CDT | Special Weather Statement | FWD | Fannin | 23 min |
| May 30, 6:12 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 63 min |
| May 30, 7:05 AM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 25 min |
| May 30, 7:08 AM CDT | Special Weather Statement | FWD | Hunt | 37 min |
| May 30, 7:17 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Cooke, Coryell and 34 more | 8 hr |
| May 30, 7:20 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| May 30, 7:28 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 62 min |
| May 30, 7:30 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 60 min |
| May 30, 7:36 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 54 min |
| May 30, 7:41 AM CDT | Special Weather Statement | FWD | Fannin, Grayson, Lamar | 34 min |
| May 30, 7:43 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 30, 7:43 AM CDT | Special Weather Statement | FWD | Collin, Denton, Jack, Wise | 32 min |
| May 30, 7:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 61 min |
| May 30, 8:19 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 56 min |
| May 30, 8:32 AM CDT | Special Weather Statement | FWD | Dallas, Parker, Tarrant | 28 min |
| May 30, 8:36 AM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 8:39 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 51 min |
| May 30, 8:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| May 30, 8:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 56 min |
| May 30, 9:04 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 30, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 57 min |
| May 30, 9:27 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 63 min |
| May 30, 9:36 AM CDT | Severe Thunderstorm Warning | FWD | Rockwall | 54 min |
| May 30, 9:45 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 45 min |
| May 30, 9:47 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| May 30, 9:47 AM CDT | Flash Flood Warning | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| May 30, 9:56 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| May 30, 10:03 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| May 30, 10:06 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 54 min |
| May 30, 10:14 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Hill, Limestone, McLennan and 1 more | 31 min |
| May 30, 10:16 AM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| May 30, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 42 min |
| May 30, 10:44 AM CDT | Severe Thunderstorm Warning | FWD | Rains | 32 min |
| May 30, 11:15 AM CDT | Special Weather Statement | FWD | Henderson, Navarro, Van Zandt | 30 min |
| May 30, 11:48 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Navarro | 27 min |
| May 30, 12:03 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 27 min |
| May 30, 12:28 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 32 min |
| May 30, 12:57 PM CDT | Special Weather Statement | FWD | Anderson, Leon | 33 min |
| May 30, 1:40 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| May 30, 6:48 PM CDT | Special Weather Statement | FWD | Eastland, Stephens | 27 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.